Urbanowicz, Jerzy
Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, I
Compositio Mathematica, Tome 75 (1990) no. 3 , p. 247-270
Zbl 0706.11058 | 3 citations dans Numdam
⇒ partie suivante Connections between B 2,χ for even quadratic Dirichlet characters χ and class numbers of appropriate imaginary quadratic fields, II
⇒ un erratum à cet article Errata to the papers : “Connections between B 2,χ for even quadratic Dirichlet characters χ” and “Class numbers of appropriate imaginary quadratic fields, parts I and II”
URL stable : http://www.numdam.org/item?id=CM_1990__75_3_247_0

Bibliographie

[1] G. Gras: Pseudo-mesures p-adiques associees aux fonctions L de Q, Manuscripta Math. 57 (1987), 373-415. MR 878131 | Zbl 0599.12016

[2] K. Kramer and A. Candiotti: On the 2-Sylow subgroup of the Hilbert kernel of K2 of number fields, Acta Arithm. 52 (1989), 49-65. MR 1005155 | Zbl 0705.19005

[3] M. Lerch: Essai sur le calcul du nombre des classes de formes quadratiques binaires aux coefficients entiers, Acta Math. 29 (1905), 333-424. JFM 36.0288.12

[4] B. Mazur and A. Wiles: Class fields of abelian extensions of Q, Invent. Math. 76 (1984), 179-330. MR 742853 | Zbl 0545.12005

[5] J. Urbanowicz: On the 2-primary part of a conjecture of Birch-Tate, Acta Arithm. 43 (1983), 69-81. MR 730849 | Zbl 0529.12008

[6] L.C. Washington: Introduction to cyclotomic fields, Springer Verlag, New York-Heidelberg -Berlin 1982. MR 718674 | Zbl 0484.12001